# SDR DXTA2023062689450

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0338
- Aircraft time: 337 hours, 235 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STRUCTURE: APPROXIMATE 3INCH GASH IN FUSELAGE AFT AND BELOW MAIN CABIN DOOR. HONEYCOMB EXPOSED. DISCOVERED ON PREFLIGHT.  REPAIRED LH FORWARD AERODYNAMIC FAIRING IAW EWO-4661 REV. IR.
